# SDR FDEA201007282698

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54519
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT WEB BS 1600-1620 RBL 5.5 LOWER SECTION CORRODED.   BLENDED OUT CORROSION ON WEB IN AFT CARGO STA 1600- 1620 AND CHECKED LIMITS,   MATERIAL THICKNESS- 0.40, L=15", W=0.075, D=.10", AND FOUND OUT OF LIMIT IAW SRM 53-00-04, FIG 101.  INSTALLED NEW WEB WITH PART NR 146N5451-9- N00307. ON AFT CARGO STA 1600-1620, RBL 5.5 IAW SRM 51-40-02. MAJOR REPAIR.
